# SDR AALA971854

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 7 AND 12 FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PASSENGER SEAT ROWS 7 AND 12.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
